# SDR 95ZZZX1970

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Part number: 57511521
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 88-10-07, FLAP DRIVE LINK INSPECTION FOUND RIGHT STA 97 LINK DRIVE CRACKED.
